My Wife Had an Anaphalactic Shock During Pregnancy By Taking Spasfon Why

0 votes
she feels some pain in abdomin and had loose motion i took her to yhe doctor.the doctor suggested spasfon tablet in the nineth month ofher pregnancy.the first tablet she took in the morning causes nothing but the second tablet she took inthe evening causes anaphalactic shock,symptoms were low blood pressure,swelling on hands and foot,black patches on the face,vomiting
asked Mar 18, 2011 by anonymous

1 Answer

0 votes
considering that it was prescribed by your doctor chances are it is safe to be taken during pregnancy. i found one site telling us thesame safety profile of phloroglucinol, the active ingredient of spasfon. you cancheck it yourself

http://www.primaryinfo.com/scope/phloroglucinol.htm
answered Mar 23, 2013 by februarylove18 Diamond Guide (6,771 points)

Related questions

0 votes
1 answer
82 views asked Jun 11, 2009 by anonymous
0 votes
0 answers
0 votes
0 answers
99 views asked Apr 28 by anonymous
0 votes
1 answer
3,250 views asked Feb 10, 2010 by anonymous
...